# SDR VGCA20170309003

- Difficulty date: March 9, 2017
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 50,598 hours, 45,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 1010
- Part time: 50,598 hours, 45,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUTTSTRAP, STR 29R, BS 1010, RT SIDE, AFT CARGO BAY.
